# SDR SWAA2021050359153

- Difficulty date: March 26, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAH SHROUD PANEL # 141JW CRACKED (223-DOT 126). / FABRICATED AFT CARGO COMPARTMENT FWD BULKHEAD SHROUD PANEL 141JW IAW B737-700 AMM 25-52-01-201-801
